# SDR SIMA200631007

- Difficulty date: November 4, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT HAD SMOKE COMING FROM FLIGHT OFFICERS YOKE CHARTHOLDER AREA, SMOKE LASTED ONLY A FEW SECONDS.  FOUND WIRES ON UNDERSIDE OF CHARTHOLDER BURNED.  REPAIRED DAMAGED WIRES.  OPERATIONAL CHECKED GOOD, RETURNED AIRCRAFT TO SERVICE.  (M)
